MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AY-653P; INPUT UNIT FOR THE BEDSIDE MONITOR

NIHON KOHDEN CORPORATION AY-653P; INPUT UNIT FOR THE BEDSIDE MONITOR
Model Number AY-653P
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the ay input unit connected to the bedside monitor (bsm) was not taking blood pressure and electrocardiogram (ecg) readings while it was hooked up to a patient.No patient harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the ay input unit: bsm: model #: mu-631ra serial #: (b)(6).Device manufacturer data: 08/07/2020 unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
The customer reported that the ay input unit connected to the bedside monitor (bsm) was not taking blood pressure and electrocardiogram (ecg) readings while it was hooked up to a patient.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Incident summary: the customer reported that the ay input unit connected to the bedside monitor (bsm) was not taking blood pressure and electrocardiogram (ecg) readings while it was hooked up to a patient.No patient harm or injury was reported.Investigation summary: the complaint device was received by nihon kohden.The unit was evaluated and the complaint could not be duplicated.No visible damage or fluid intrusion found.The unit passed all functional tests.A definitive root cause could not be determined since we could not duplicate the complaint during evaluation.Possible causes may include user error with device set-up such as incomplete connection of the nibp and ecg cables, incomplete connection of the input unit, or use of damaged or third-party accessories not specified for use with the nihon kohden device.Review of the complaint device's serial number shows 1 previous similar complaint in which the nibp issue could not be duplicated during evaluation.
 
Event or Problem Description

Brand Name
AY-653P
Common Device Name
INPUT UNIT FOR THE BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21097758
Report Number8030229-2025-04631
Device Sequence Number8775890
Product Code MHX
UDI-Device Identifier04931921101513
UDI-Public(01)04931921101513
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAY-653P
Device Catalogue NumberAY-653P-QM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM.; BSM.
Patient SexUnknown